# SDR CALA2022021400375

- Difficulty date: February 14, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N36472
- Make and model: Boeing 737900
- Aircraft serial: 31653
- Aircraft time: 28,262 hours, 9,879 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7300 · Engine Fuel and Control
- Part: Drain Mast
- Part number: NA
- Part serial: NA
- Condition: Leaking
- Location: Engine#1
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ENGINE TAKEOFF THRUST LOW ENGINE 1 NO 1 ENG DIGITAL READ OUT WAS APPROX 91.6 WHIL E THE NEEDLE READ TO THRUST AT 96.2. TIMES, NO HELP. VSV ACTUATOR IS ON ORDER. TOMC ADVISES FIM TASK 73-05-808. FOLLOWED FIM TASK 73-05-808. VERIFIED REGULATOR 3 DURING IDLE RUN. ACCOMPLISHED THRUST LEVER ADJ & TR POSITION ADJ (VERIFIED ALL READINGS ARE WITHIN INDICATION TARGET). FOUND RIGHT VSV AT DRAIN MAST STEADILY LEAKING. TRIED ACTUATOR GROUND TEST SEVERAL ADD EMP:U063347 REPLACED #1 ENGINE RIGHT VSV ACTUATOR PER AMM 75-31-01. NEED TO ACCOMPLISHED VSV ACTUATOR LEAK CHECK REF AMM ACCOMPLISH VSV ACTUATOR LEAK TEST PER AMM TASK 75-31-01-790-801-F00, NO LEAKS NOTED. 75-31-01-790-801-F00. ADD EMP:U114813 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1948606  SN OFF 0973 IPC REFERENCE # 75-31-01-01 FOUND FUEL DRIP AT HPTCC AND VBV DRAIN MAST, APROX 4 DROPS A MINUTE. ACCOMPLISHED POWER RUNS TEST 5, TEST 12 AND TEST 8, NO DEFECTS NOTED. AFTER RUNS NO LEAKS AT DRAIN MAST.
